Piecewise weighted pseudo almost periodic solutions for two-term time-fractional impulsive differential equations

  • Lalit Kumar Som, Chaman Singh

Abstract

In this paper, we develop the sufficient conditions for the existence and uniqueness of piecewise weighted pseudo almost periodic mild solutions for two-term time-fractional impulsive differential equations in Banach space. The working tools are based on sectorial operator, fixed point techniques and generalization of the semigroup theory of linear operators. An example is given to illustrate the theory.

Published
2019-10-30
How to Cite
Chaman Singh, L. K. S. (2019). Piecewise weighted pseudo almost periodic solutions for two-term time-fractional impulsive differential equations. International Journal of Control and Automation, 12(4), 229 - 239. Retrieved from https://sersc.org/journals/index.php/IJCA/article/view/1197
Section
Articles